# SDR AMWA84318BC

- Difficulty date: April 30, 2007
- Submitted: May 1, 2007
- Operation: Air carrier
- Aircraft: N244YV
- Make and model: Beech 1900D
- Aircraft serial: UE244
- Aircraft time: 22,263 hours, 32,984 cycles
- Engine: Pwa PT6A67D
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Battery Cable
- Part number: 661054
- Condition: Corroded
- Location: Master Battery
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

BATT CHARGE ANNUNCIATOR ILLUMINATED ON DEPARTURE JUST AFTER GEAR RETRACTION.  THIS BATTERY CHARGE ANNUNCIATOR LIGHT ILLUM IS CONSIDERED A NUISANCE WARNING, CAUSING SERIOUS DISTRACTIONS TO THE PILOTS.  CLEANED AND RESECURED BATTERY CONNECTIONS.
